# SDR ASAA2018040124099

- Difficulty date: April 1, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,176 hours, 745 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 612C9500005
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE NR 1 ENGINE ANTI-ICE FAULTS AT LOW POWER SETTING.  ACFT GROUNDED.   R & R THE NR 1 ENGINE PRSOV 1 AND 2 IAW AMM 30-21-51. OPS CHECKED OK,  NO LEAKS NOTED.
